# SDR ANCF20251006332

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N748AV
- Make and model: Airbus A320-214
- Aircraft serial: 6862
- Aircraft time: 26,419 hours, 17,722 cycles
- Engine: Cfmint CFM565B43
- Engine time: 31,069 hours, 27,705 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Low
- Location: Green
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD GREEN RSVR LOW LEVEL IN  CONSECUENCE OF L/G NOT UPLOCKE REPORT GENERATED WO#54808446 AND WO# 54808451. THIS FAULT IS CLEARED WITH REMOVAL AND INSTALLATION OF THE ACTUATOR HOSE AS PER AMM  32-11-22-00-001-A AND AMM TASK 32-11-22-400-001-A REV 74  15/SEP/2025.
